MAUDE Adverse Event Report: CORCYM S.R.L. MEMO 3D SEMIRIGID ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING

CORCYM S.R.L. MEMO 3D SEMIRIGID ANNULOPLASTY RING; MITRAL ANNULOPLASTY RING
Model Number SMD28
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/02/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was informed of this event through the patient tracking department.Based on the information reported in the patient implant form, a memo 3d semirigid annuloplasty ring smd28 was implanted and explanted on (b)(6) 2021.No further information is presently available.No allegation of a device malfunction nor of a serious injury was received from the site regarding this event.
 
Additional Manufacturer Narrative
A complete manufacturing and material records review for the device has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.The manufacturer attempted to follow up on this event however, no further information has been received to date.Based on the information provided the root cause can be established.Based on the dhr there appears to be no issue with the valve, since the valve is not being returned no further investigation can be performed at this time, the case will be closed at this time.Should additional information be received at a later stage a follow up report will be provided.It should be noted that no allegation of a device malfunction and/or notification of a serious adverse event have been reported from the site.
 
Event or Problem Description
See initial report.

Brand Name
MEMO 3D SEMIRIGID ANNULOPLASTY RING
Common Device Name
MITRAL ANNULOPLASTY RING
Manufacturer (Section D)
CORCYM S.R.L.
strada crescentino
saluggia 13040
IT  13040
MDR Report Key11898159
Report Number1718850-2021-01100
Device Sequence Number16994210
Product Code KRH
UDI-Device Identifier08022057013118
UDI-Public(01)08022057013118(240)ICV0968(17)250316
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2021
Report Date (Section F) 09/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/16/2025
Device Model NumberSMD28
Device Catalogue NumberICV0968
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/09/2021
Device Age1 YR
Event Location Hospital
Date Report to Manufacturer05/07/2021
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/09/2021
Initial Report FDA Received Date05/27/2021
Supplement Report FDA Received Date09/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Date Report Sent to FDA09/09/2021